# SDR UPS203106

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON TOP AND BOTTOM FLOOR BEAM AT STATION 328, RBL 15 TO 50 AND WL 208.  MAINTENANCE BLENDED THE CORROSION, FABRICATED NEW STRAPS FOR LOWER REPAIR, APPLIED ALODINE AND PRIMED TO FABRICATE PARTS AND INSTALLED PARTS WITH FASTENERS IAW SRM 53-10-1, 51-10-1 AND UPS EO 727-53-1584.
